RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 215–221 (Mi mz1043)  

On the behavior of bounded solutions of the equation $\Delta u-c(x)u=0$ on a Riemannian manifold of a special type

A. G. Losev

Volgograd State University

DOI: https://doi.org/10.4213/mzm1043

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 175–180

Bibliographic databases:

UDC: 517.95
Received: 17.02.1993

Citation: A. G. Losev, “On the behavior of bounded solutions of the equation $\Delta u-c(x)u=0$ on a Riemannian manifold of a special type”, Mat. Zametki, 65:2 (1999), 215–221; Math. Notes, 65:2 (1999), 175–180

Citation in format AMSBIB
\Bibitem{Los99}
\by A.~G.~Losev
\paper On the behavior of bounded solutions of the equation $\Delta u-c(x)u=0$ on a~Riemannian manifold of a special type
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 215--221
\mathnet{http://mi.mathnet.ru/mz1043}
\crossref{https://doi.org/10.4213/mzm1043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706589}
\zmath{https://zbmath.org/?q=an:0981.58017}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 175--180
\crossref{https://doi.org/10.1007/BF02679814}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600022}


Linking options:
  • http://mi.mathnet.ru/eng/mz1043
  • https://doi.org/10.4213/mzm1043
  • http://mi.mathnet.ru/eng/mz/v65/i2/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:312
    Full text:145
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020